# SDR REXA2013070901252

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,060 hours, 7,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Caibn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.   REPLACED LAMP IAW AMM 33-51-15. NO FIX. SLAVED IN KNOWN GOOD BATTERYS AND CHARGERS. ALSO NO FIX. PERFORMED CONTINUITY CHECK FROM P409 TO LIGHTS DS93 & DS102. NO DEFECTS FOUND. FROM CHARGERS PL128J1.
